On the deficiency indices of an odd-order symmetric differential operator
Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2083-2084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_12_a20,
author = {V. R. Mukimov and Ya. T. Sultanaev},
title = {On the deficiency indices of an odd-order symmetric differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2083--2084},
year = {1995},
volume = {31},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_12_a20/}
}
V. R. Mukimov; Ya. T. Sultanaev. On the deficiency indices of an odd-order symmetric differential operator. Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2083-2084. http://geodesic.mathdoc.fr/item/DE_1995_31_12_a20/